# SDR AWXA9900464

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DHM42281LD13L1
- Condition: Cracked
- Location: Bs 337
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 8R CRACKED AT FS 337 FWD SERVICE DOORWAY AFT FRAME.  REMOVED DAMAGED PART AT BS 333 PER SRM 51-30-2.  FABRICATED REPLACEMENT STRINGER OF BAC 1498-151/70 TG QQA250/13 R642745 IAW 53-10-03.  TREATED AND PRIMED PER SRM 51-20-2.
